# SDR USAA990395

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 52,217 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING EDDY CURRENT INSPECTION, FOUND A 2 INCH SKIN CRACK AT BS 727A PLUS 13 INCHES AT STRINGER 18L.  INSTALLED REPAIRED DOUBLER PER SRM 53-30-3 FIG 1.  (M)
